# SDR MASA200602677

- Difficulty date: December 7, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 8,943 hours, 8,260 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0870B
- Condition: Failed
- Location: Te Flaps
- Part time: 7,141 hours, 6,548 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7104 CAK.  CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY AFTER HAVING A FLAPS FAIL WHILE SELECTING FLAPS 8 FOR APPROACH.  MX COMPIED WITH PART B AND REMOVED AND REPLACED LEFT BPSU.
